# SDR REXA2018022300147

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 24,082 hours, 16,382 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETUREND TO DEPARTURE AFTER TAKEOFF DUE TO FUMES DEVELOPED IN COCKPIT AND CABIN.  FUMES WERE STRONG AND RUBBER-LIKE IN NATURE. FUMES CLEARED BEFORE LANDING.  COMPLIED WITH FIM 21-21-00, & 21-22-00. NO ABNORMAL ODORS NOTED.  OK FOR SERVICE.  PERFORMED OF AIR CONDITIONING DISTRIBUTION SYS IAW AMM 21-51-00. OPS CHECKED GOOD.
